# SDR IPXA2021040267650

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 28,837 hours, 9,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR HAS NOISE FROM AIR LEAK. THE NOISE BEGAN AROUND 14,000' AND SLOWLY DISSIPATED AS WE CLIMBED INTO THE MID 20'S.FOUND LOOSE SEAL UNDER CREW ENTRY DOOR SIDE. REPAIRED SEAL IAW 767 AMM 52-09-01-424-019.
